Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 253, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at May 17, 2011, 8:43 AM PDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- May 17, 2011, 8:43 AM PDT (15:43 UTC)
- Expired
- May 18, 2011, 2:00 AM PDT
- In force
- 17 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
947 WHUS76 KMTR 171543 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 843 AM PDT TUE MAY 17 2011 PZZ530-172345- /O.NEW.KMTR.SC.Y.0253.110517T1543Z-110518T0900Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 843 AM PDT TUE MAY 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM PDT WEDNESDAY. * WINDS: SE WINDS 10 TO 25 KT...BECOMING 5 TO 15 KT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-172345- /O.CON.KMTR.SC.Y.0252.110518T0900Z-110518T2200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 843 AM PDT TUE MAY 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 3 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 3 PM PDT WEDNESDAY. * WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT...AND CONTINUE THROUGH AT LEAST WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
2 follow-up statements
611 WHUS76 KMTR 172139 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 239 PM PDT TUE MAY 17 2011 PZZ570-180545- /O.EXB.KMTR.SC.Y.0252.110518T2100Z-110519T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 239 PM PDT TUE MAY 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO 5 AM PDT THURSDAY. * WINDS: NORTHWESTERLY WINDS WILL INCREASE TO 15 TO 25 KNOTS WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-180545- /O.EXB.KMTR.SC.Y.0252.110518T2100Z-110519T1200Z/ POINT ARENA TO POINT REYES TO 10 NM- 239 PM PDT TUE MAY 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO 5 AM PDT THURSDAY. * WINDS: NORTHWESTERLY WINDS WILL INCREASE TO 15 TO 25 KNOTS WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-180545- /O.EXB.KMTR.SC.Y.0252.110518T2100Z-110519T1200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 239 PM PDT TUE MAY 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO 5 AM PDT THURSDAY. * WINDS: NORTHWESTERLY WINDS WILL INCREASE TO 15 TO 25 KNOTS WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-180545- /O.EXT.KMTR.SC.Y.0252.110518T0900Z-110519T1200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 239 PM PDT TUE MAY 17 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM WEDNESDAY TO 5 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 AM WEDNESDAY TO 5 AM PDT THURSDAY. * WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT...AND CONTINUE THROUGH AT LEAST THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-180545- /O.CON.KMTR.SC.Y.0253.000000T0000Z-110518T0900Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 239 PM PDT TUE MAY 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY. * WINDS: S WINDS 15 TO 25 KT WITH OCCASIONAL GALE FORCE GUSTS TO 35 KT...WINDS DECREASING TO 5 TO 15 KT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
570 WHUS76 KMTR 180324 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 824 PM PDT TUE MAY 17 2011 PZZ530-180900- /O.CON.KMTR.SC.Y.0253.000000T0000Z-110518T0900Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 824 PM PDT TUE MAY 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY. * WINDS: S WINDS 15 TO 25 KT WITH OCCASIONAL GALE FORCE GUSTS TO 35 KT...WINDS DECREASING TO 5 TO 15 KT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-181130- /O.CON.KMTR.SC.Y.0252.110518T0900Z-110519T1200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 824 PM PDT TUE MAY 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM WEDNESDAY TO 5 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM WEDNESDAY TO 5 AM PDT THURSDAY. * WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT...AND CONTINUE THROUGH AT LEAST THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-181130- /O.CON.KMTR.SC.Y.0252.110518T2100Z-110519T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 824 PM PDT TUE MAY 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO 5 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO 5 AM PDT THURSDAY. * WINDS: NORTHWESTERLY WINDS WILL INCREASE TO 15 TO 25 KNOTS WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-181130- /O.CON.KMTR.SC.Y.0252.110518T2100Z-110519T1200Z/ POINT ARENA TO POINT REYES TO 10 NM- 824 PM PDT TUE MAY 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO 5 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO 5 AM PDT THURSDAY. * WINDS: NORTHWESTERLY WINDS WILL INCREASE TO 15 TO 25 KNOTS WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-181130- /O.CON.KMTR.SC.Y.0252.110518T2100Z-110519T1200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 824 PM PDT TUE MAY 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO 5 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO 5 AM PDT THURSDAY. * WINDS: NORTHWESTERLY WINDS WILL INCREASE TO 15 TO 25 KNOTS WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at May 17, 4:41 AM PDT, 4 hours 2 minutes earlier.
Area forecast discussion, May 17, 4:41 AM PDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 441 AM PDT TUE MAY 17 2011 .DISCUSSION...AS OF 4:00 AM PDT TUESDAY...FORECAST FOCUS FOR TODAY WILL DEAL WITH ONGOING SHOWERS THIS MORNING THAT ARE EXPECTED TO BECOME MORE NUMEROUS LATER THIS AFTERNOON AND EVENING. DRY WEATHER RETURNS WEDS AFTERNOON AND INTO THE WEEKEND. IN GENERAL YESTERDAYS SYSTEM DIDNT DROP AS MUCH RAIN AS EXPECTED BUT SOME DAILY RAINFALL RECORDS WERE SET. DOWNTOWN SF TIED ITS RECORD WITH 0.22 INCHES...TYING THE RECORD FOR THE DATE GOING BACK TO 1996. OAKLAND AIRPORT WHICH HAS DATA BACK TO 1948 SET A RECORD FOR THE DAY WITH 0.24 INCHES. ANYWAY FOR TODAY WE STILL HAVE LINGERING SHOWERS THIS MORNING. THERE IS AMPLE MOISTURE LEFT OVER FROM YESTERDAYS SYSTEM WHERE OROGRAPHICS WERE HURT BY THE SE WIND FLOW AROUND THE WELL DEFINED SFC LOW WEST OF THE GOLDEN GATE. LATER THIS AFTERNOON A SHORTWAVE TROUGH WILL MAKE A BEELINE TOWARDS THE BAY AREA. THEREFORE EXPECT SHOWERS TO BECOME MORE NUMEROUS THIS AFTERNOON. YESTERDAY WAS A WARM ADVECTION DRIVEN RAIN... AND TODAY'S WILL BE COLD ADVECTION WITH MUCH STEEPER LAPSE RATES ALOFT. NUMEROUS SHOWERS FORECAST THROUGH ABOUT 06Z TONIGHT BEFORE DECREASING OVERNIGHT. WOULDN'T BE SURPRISED IF MANY PLACES FROM SF SOUTHWARD SEE HIGHER RAIN TOTALS WITH THIS WEAKER SYSTEM AS NW ONSHORE WINDS ARE OFTEN BETTER RAIN PRODUCERS. HOWEVER...SIMILAR TO YESTERDAY THE MODELS ARE SPINNING A A SFC LOW (1006 MB) NEAR HALF MOON BAY AS THE UPPER JET AND TROUGH AXIS PASSES OVERHEAD. EITHER WAY SHOWER ACTIVITY WILL BE ON THE DECREASE AFTER MIDNIGHT. FOR WEDS HAVE LEFT SOME ISOLATED/SCATTERED SHOWERS FOR EASTERN AND SOUTHERN PORTIONS OF THE DISTRICT THROUGH 18Z...WITH THE BEST CHANCE ACROSS MONTEREY AND SAN BENITO COUNTY EARLY WEDS MORNING. OTHERWISE EXPECT MUCH WARMER TEMPS BY WEDS AFTERNOON (BUT STILL BELOW NORMAL) AS DRIER NORTHERLY FLOW DEVELOPS ON THE BACKSIDE OF THE TROUGH. SPEAKING OF TEMPS...INLAND AREAS NOW AVERAGE HIGHS AROUND 80 DEGREES AND THE LAST FEW DAYS WE'VE STRUGGLED TO REACH 60 SO YES ITS BEEN UNSEASONABLY COOL AWAY FROM THE OCEAN. AFTERNOON HIGHS INTO THE LOWERS 70S FOR THE NORTH BAY VALLEYS ON WEDS AFTERNOON SHOULD FEEL NICE. HIGH PRESSURE NOSES OVER THE REGION ON THURSDAY...LEADING TO THE WARMEST DAY OF THE WEEK WITH MORE WIDESPREAD READINGS INTO THE 70S. ONSHORE FLOW RETURNS LATER FRIDAY AND INTO THE WEEKEND AS A 500 MB TROUGH SETS UP OVER FAR NORTHERN CALIFORNIA. NOT EXPECTING ANY SHOWERS FOR THE BAY AREA BUT SHOWERS WILL BE POSSIBLE FARTHER NORTH NEAR THE OREGON BORDER AND SIERRA. MAIN RESULT AROUND HERE WILL BE CONTINUED BELOW NORMAL TEMPS FOR MAY WITH A LIKELY RETURN OF COASTAL MARINE STRATUS. NOT SEEING ANY RAIN IN THE EXTENDED FORECAST AT THIS TIME BUT GEM AND ECMWF LONG RANGE MODELS DO INDICATE A FAIRLY ACTIVE PATTERN ACROSS THE PACNW AND FAR NORTHERN CALIFORNIA THAT WILL AT LEAST NEED WATCHING. && .AVIATION...AS OF 4:35 AM PDT TUESDAY...LATEST RADAR IMAGERY SHOWS SHOWERS FROM KSJC SOUTHWARD. THESE SHOWERS ARE FORECAST TO CONTINUE OVER THE NEXT FEW HOURS. SHOWERS WILL INCREASE IN COVERAGE AND INTENSITY AFTER 20Z AND CONTINUE THROUGH MUCH OF THE FORECAST... AS AN UPPER LOW MOVES EAST OUT OF THE REGION. OTHERWISE...LOW CONFIDENCE IN REGARDS TO CIGS...AS NONE OF THE SHORT TERM MODELS ARE HANDLING THE CURRENT SITUATION CORRECTLY. FOR NOW...MAINLY VFR CIGS...WITH DETERIORATING CONDITIONS THROUGH THE MORNING HOURS. WORST CASE SCENARIO...MVFR CIGS THROUGH THE LATE MORNING AND AFTERNOON HOURS...WITH HEIGHTS BETWEEN 2000 AND 2500 FEET. SOUTHEAST WINDS WILL VEER TO THE WEST AFTER 20Z. VICINITY OF KSFO...MAINLY VFR CIGS AND MODERATE SOUTHEAST WINDS THROUGH 20Z. MVFR CIGS BETWEEN 2500 AND 3000 FEET AFTER 20Z... WITH NUMEROUS SHOWERS AND SOUTHWEST WINDS. LOW CONFIDENCE. KSFO BRIDGE APPROACH...SIMILAR TO KSFO. MONTEREY BAY AREA TERMINALS...VFR CIGS AND SOUTHEAST WINDS THROUGH THE EARLY AFTERNOON HOURS. MVFR CIGS AND MODERATE SOUTHWEST WINDS AFTER 21Z. AN INCREASE IN SHOWER ACTIVITY WILL ALSO OCCUR AFTER 21Z AND LAST THROUGH THE FORECAST PERIOD. LOW CONFIDENCE. && .MTR WATCHES/WARNINGS...NONE TODAY. && PUBLIC FORECAST: RWW AVIATION/MARINE: RILEY
Hazardous weather outlook, May 17, 3:20 AM PDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA 320 AM PDT TUE MAY 17 2011 CAZ006-505>513-516>518-528>530-172300- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT-SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS- SAN FRANCISCO PENINSULA COAST-EAST BAY HILLS AND THE DIABLO RANGE- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- SOUTHERN MONTEREY BAY AND BIG SUR COAST-NORTHERN MONTEREY BAY- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- 320 AM PDT TUE MAY 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...TUESDAY AND TUESDAY NIGHT SCATTERED SHOWERS THIS MORNING WILL BECOME MORE NUMEROUS THIS AFTERNOON AND EVENING AS THE NEXT PACIFIC SYSTEM MOVES ONSHORE ACROSS NORTHERN CALIFORNIA. SHOWERS WILL GRADUALLY TAPER OFF LATE TONIGHT. IN ADDITION TO THE WET WEATHER...TEMPERATURES WILL AVERAGE 5 TO 15 DEGREES BELOW NORMAL WITH DAYTIME HIGHS FROM THE MID 50S TO MID 60S. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 2:44 AM PDT | Small Craft Advisory | MTR | 66 hr |
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.